# SDR FDEA201001250245

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGES IN FRAME 1280 BETWEEN S-10R AND S-14R MAIN CARGO DECK.  REMOVED GOUGES IAW SRM 51-10-02. OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DET II.  REPAIRED FRAME AT BS 1280, S10-14R, IAW SRM 53-00-07, FIG 201, R1. THIS IS A CLASS "B"   REPAIR WITH SUPPLEMENTAL INSPECTIONS EVERY 12,000 F.C. 'S, PER TABLE 203PG-207  OF SRM 53-00-07, FIG 201, RI.  NOTE: REFERENCE ER 10-00343 FOR DISPOSITION.  MAJOR REPAIR.
